# SDR CA070822007

- Difficulty date: August 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,887 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: 87818
- Condition: Burned
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) STARTER RELAY STUCK CLOSED AFTER ENGINE START. SUBSEQUENT DAMAGE WAS NOTED ON STARTER AS WELL. (TC NR 20070822007)
